Unfortunately I seem to have posted my comment (question) to the wrong place - so I try it here again:
I have colitis ulcerosa for 9 years now (I'm 30 years old). Yesterday I had another colonoscopy to have it checked once again: The colitis was not found anymore, instaed of my doctor approved the suspicion of colon irritabile and found a pseudomelanosis too. Because of my colitis I have never taken laxatives! (I really don't need it at all!!) - Only for preparing the colonoscopies in 2001, 2003 and yesterday. Because I also have an sorbitol-intollerancy I used Glauber salt this time (for two days). What about other reasons for pseudomelanosis and is it really reversible? Can this be because of the (short use) of the Glauber salt?
Thank you very much for your answer!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.